Isogenies of abelian varieties

A. Silverberg, Yu G. Zarhin

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We discuss the question of when two polarized abelian varieties with partial level structure, which are isogenous and are defined over a given field F, are F-isogenous as abelian varieties without structure.

Original languageEnglish (US)
Pages (from-to)23-37
Number of pages15
JournalJournal of Pure and Applied Algebra
Volume90
Issue number1
DOIs
StatePublished - Nov 19 1993

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Isogenies of abelian varieties'. Together they form a unique fingerprint.

Cite this